Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2003, Volume 58, Issue 2, Pages 331–365
DOI: https://doi.org/10.1070/RM2003v058n02ABEH000613
(Mi rm613)
 

This article is cited in 77 scientific papers (total in 77 papers)

On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator

V. A. Solonnikov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
References:
Abstract: In this paper, which is mainly of a survey nature, a coercive estimate is proved in Sobolev spaces with a mixed norm to solve the non-stationary Stokes problem (with non-zero divergence) in bounded and exterior domains, and from the first estimate an estimate is proved for the resolvent of the Stokes operator. The latter proof uses the explicit representation of the solution of the problem in a half-space in terms of the Green's matrix; pointwise estimates are derived for the elements of this matrix.
Received: 15.02.2003
Bibliographic databases:
Document Type: Article
UDC: 517.9
MSC: Primary 35Q30; Secondary 35B45, 76D05, 46E35, 47A10, 34B27
Language: English
Original paper language: Russian
Citation: V. A. Solonnikov, “On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator”, Russian Math. Surveys, 58:2 (2003), 331–365
Citation in format AMSBIB
\Bibitem{Sol03}
\by V.~A.~Solonnikov
\paper On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 331--365
\mathnet{http://mi.mathnet.ru/eng/rm613}
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000613}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1992567}
\zmath{https://zbmath.org/?q=an:1059.35101}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..331S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000184540100005}
\elib{https://elibrary.ru/item.asp?id=13432173}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0042655204}
Linking options:
  • https://www.mathnet.ru/eng/rm613
  • https://doi.org/10.1070/RM2003v058n02ABEH000613
  • https://www.mathnet.ru/eng/rm/v58/i2/p123
  • This publication is cited in the following 77 articles:
    1. Kyungkeun Kang, Baishun Lai, Chen-Chih Lai, Tai-Peng Tsai, “Applications of the Green Tensor Estimates of the Nonstationary Stokes System in the Half Space”, SIAM J. Math. Anal., 57:1 (2025), 1137  crossref
    2. Fanghua Lin, Yannick Sire, Juncheng Wei, Yifu Zhou, “Nematic Liquid Crystal Flow with Partially Free Boundary”, Arch Rational Mech Anal, 247:2 (2023)  crossref
    3. Kyungkeun Kang, Baishun Lai, Chen-Chih Lai, Tai-Peng Tsai, “The Green Tensor of the Nonstationary Stokes System in the Half Space”, Commun. Math. Phys., 399:2 (2023), 1291  crossref
    4. Dominic Stone, Sergey Zelik, “The non-autonomous Navier–Stokes–Brinkman–Forchheimer equation with Dirichlet boundary conditions: dissipativity, regularity, and attractors”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2023, 1  crossref
    5. Tongkeun Chang, Kyungkeun Kang, “Local Regularity Near Boundary for the Stokes and Navier–Stokes Equations”, SIAM J. Math. Anal., 55:5 (2023), 5051  crossref
    6. Lai Ch.-Ch., Lin F., Wang Ch., Wei J., Zhou Y., “Finite Time Blowup For the Nematic Liquid Crystal Flow in Dimension Two”, Commun. Pure Appl. Math., 75:1 (2022), 128–196  crossref  mathscinet  isi
    7. O. Buhrii, M. Khoma, “STOKES SYSTEM WITH VARIABLE EXPONENTS OF NONLINEARITY”, BMJ, 10:2 (2022), 28  crossref
    8. Abe K., “The Vorticity Equations in a Half Plane With Measures as Initial Data”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 38:4 (2021), 1055–1094  crossref  mathscinet  isi
    9. Deuring P., “L-P-Estimates of the Stokes Resolvent With Nonhomogeneous Dirichlet Boundary Conditions in 3D Exterior Domains”, Math. Meth. Appl. Sci., 44:17 (2021), 13252–13272  crossref  mathscinet  isi
    10. Kim S., “Hydrodynamics of Anisotropic Liquid Crystals in An Applied Magnetic Field”, SIAM J. Math. Anal., 53:3 (2021), 3123–3157  crossref  mathscinet  isi  scopus
    11. Seregin G., “Local Regularity of Axisymmetric Solutions to the Navier-Stokes Equations”, Anal. Math. Phys., 10:4 (2020), 46  crossref  mathscinet  isi
    12. Dong H., Pan X., “Time Analyticity For Inhomogeneous Parabolic Equations and the Navier-Stokes Equations in the Half Space”, J. Math. Fluid Mech., 22:4 (2020), 53  crossref  mathscinet  isi
    13. Kozlov V., Rossmann J., “On the Nonstationary Stokes System in a Cone (l-P Theory)”, J. Math. Fluid Mech., 22:3 (2020), 42  crossref  mathscinet  isi
    14. Tongkeun Chang, Bum Ja Jin, “Global well-posedness of the half space problem of the Navier–Stokes equations in critical function spaces of limiting case”, Ann Univ Ferrara, 66:2 (2020), 273  crossref
    15. F. Lanzara, V. Maz'ya, G. Schmidt, “Approximation of Solutions to Nonstationary Stokes System”, J Math Sci, 244:3 (2020), 436  crossref
    16. M. Chernobay, “On Type I Blow up for The Navier–Stokes Equations Near the Boundary”, J Math Sci, 244:6 (2020), 1015  crossref
    17. Azal Mera, Alexander A. Shlapunov, Nikolai Tarkhanov, “Navier–Stokes equations for elliptic complexes”, Zhurn. SFU. Ser. Matem. i fiz., 12:1 (2019), 3–27  mathnet  crossref
    18. Kim H., Thomann E.A., Guenther R.B., “A Representation of the Solution of the Stokes Equations in the Half Space R+3: Application to Spatial and Temporal Estimates of the Pressure”, J. Math. Fluid Mech., 21:1 (2019), UNSP 16  crossref  mathscinet  isi  scopus
    19. Chang T., Jin B.J., “Global in Time Solvability of the Navier-Stokes Equations in the Half-Space”, J. Differ. Equ., 267:7 (2019), 4293–4319  crossref  mathscinet  isi
    20. Tongkeun Chang, Bum Ja Jin, “Initial-boundary value problem of the Navier–Stokes equations in the half space with nonhomogeneous data”, Ann Univ Ferrara, 65:1 (2019), 29  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1197
    Russian version PDF:465
    English version PDF:76
    References:113
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025